Hello, my doctor put me on clomid. I took it day 3-7 of my cycle. I ovulated on the 6th of this month. While taking clomid I had no problem until day 5dpo. On the day I had the worse pain and cramps ever, I couldn't hardly walk I was in so much pain. I than took some naproxen and the pain went away. I'm now on day 8dpo and the only symptoms I'm having is alot of gas, feeling nauseated, increase cm. What are the symptoms you're having?
Been burping a lot and most of the time when I burp I end up puking In my mouth. Its pretty nasty. And I feel nauseous like all day
I took clomid cd 3-8 ..(first treatment of clomid) i was nervous the whole 5 day and bad headaches.. but the plus side is Im ovulating.. I also have PCOS .. so this is a big step for me !!!! Feeling alot of things I never did before (tender breast, pains, etc) ..just stick it out on the side effects.. it will get better and it works.. Good Luck !! :)
Thank you! Im so nervous too im hoping this works for me!